OaM cover

Operators and Matrices

Volume: 5

Year: 2011

Articles

Issue: 4 (December, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-42 Fernando De Terán: On the perturbation of singular analytic matrix functions: A generalization of Langer and Najman's results 553–564 View View
05-43 Sonja Currie, Bruce A. Watson: Indefinite boundary value problems on graphs 565–584 View View
05-44 Vladimir Strauss: On a commutative WJ*-algebra of D1+-class and its bicommutant 585–617 View View
05-45 Evelina Shamarova: Chernoff's theorem for backward propagators and applications to diffusions on manifolds 619–632 View View
05-46 Simon N. Chandler-Wilde, Ratchanikorn Chonchaiya, Marko Lindner: Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non-self-adjoint random operator 633–648 View View
05-47 Paul A. Binding, Patrick J. Browne, Bruce A. Watson: Non-definite Sturm-Liouville problems for the p-Laplacian 649–664 View View
05-48 Des McGhee, Rainer Picard: A class of evolutionary operators and its applications to electroseismic waves in anisotropic, inhomogeneous media 665–678 View View
05-49 J. Behrndt, V. A. Derkach, S. Hassi, H.S.V. De Snoo: A realization theorem for generalized Nevanlinna families 679–706 View View
05-50 Aleksey Kostenko: The similarity problem for indefinite Sturm-Liouville operators with periodic coefficients 707–722 View View
05-51 Christian Seifert, Jürgen Voigt: Dirichlet forms for singular diffusion on graphs 723–734 View View
05-52 Paul Binding, Andreas Fleige: A review of a Riesz basis property for indefinite Sturm-Liouville problems 735–755 View View